MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE INTRAGASTRIC DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE LIFESCIENCES RESHAPE INTRAGASTRIC DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The balloons were inserted on (b)(6) 2018.The patient was admitted to the emergency room on (b)(6) 2018 complaining of nausea, vomiting, and dehydration; the patient was discharged on (b)(6) 2018.Two days later, the patient was re-admitted to the emergency room and discharged on (b)(6) 2018.The balloon was removed on (b)(6) 2018.

Brand Name
RESHAPE INTRAGASTRIC DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key8185183
Report Number3007934906-2018-00039
Device Sequence Number1447014
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2020
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Device Lot Number171030-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR